# SDR UALA2012122807441

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 45,688 hours, 9,904 cycles
- Engine: Pwa PW4077
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE JIC 2-2135-3 PER VISUAL CHECK A003 CHECK FOUND FUEL OIL COOLER BY PASS VALVE HOUSING CRACKED LP03 AND LS05 TUBE FLANGE HAS A 1-4 IN GAP AND NOT SEATED OR FLUSH.  REPLACED DAMAGED LINE.  VALVE HOUSING OK FOR SERVICE- CASTING MARKS, PERFORMED IDLE RUN.  NO LEAKS NOTED.
